×

zbMATH — the first resource for mathematics

Algebraic integration theory. (English) Zbl 0135.17402

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] W. Ambrose, The \?\(_{2}\)-system of a unimodular group. I, Trans. Amer. Math. Soc. 65 (1949), 27 – 48. · Zbl 0032.35601
[2] Robert J. Blattner, Automorphic group representations, Pacific J. Math. 8 (1958), 665 – 677. S. Bochner, Monotone Funktionen, Stieltjessche Integrale und harmonische Analyse, Math. Ann. 108 (1933), no. 1, 378 – 410 (German). · Zbl 0087.32001
[3] Salomon Bochner, Stochastic processes, Ann. of Math. (2) 48 (1947), 1014 – 1061. · Zbl 0029.36802
[4] Salomon Bochner, Harmonic analysis and the theory of probability, University of California Press, Berkeley and Los Angeles, 1955. N. Bourbaki, Éléments de mathématique, Hermann, Paris, 1976 (French). Fonctions d’une variable réelle; Théorie élémentaire; Nouvelle édition.
[5] R. H. Cameron, The translation pathology of Wiener space, Duke Math. J. 21 (1954), 623 – 627. · Zbl 0057.09601
[6] R. H. Cameron and W. T. Martin, Transformations of Wiener integrals under translations, Ann. of Math. (2) 45 (1944), 386 – 396. · Zbl 0063.00696
[7] R. H. Cameron and W. T. Martin, An expression for the solution of a class of non-linear integral equations, Amer. J. Math. 66 (1944), 281 – 298. · Zbl 0063.00697
[8] R. H. Cameron and W. T. Martin, Transformations of Wiener integrals under a general class of linear transformations, Trans. Amer. Math. Soc. 58 (1945), 184 – 219. · Zbl 0060.29104
[9] R. H. Cameron and W. T. Martin, Fourier-Wiener transforms of functionals belonging to \?\(_{2}\) over the space \?, Duke Math. J. 14 (1947), 99 – 107. · Zbl 0029.40002
[10] R. H. Cameron and W. T. Martin, The behavior of measure and measurability under change of scale in Wiener space, Bull. Amer. Math. Soc. 53 (1947), 130 – 137. · Zbl 0032.41801
[11] R. H. Cameron and W. T. Martin, The transformation of Wiener integrals by nonlinear transformations, Trans. Amer. Math. Soc. 66 (1949), 253 – 283. · Zbl 0035.07302
[12] C. Carathéodory, Mass und Integral und ihre Algebraisierung, Birkhäuser Verlag, Basel und Stuttgart, 1956 (German). Herausgegeben von P. Finsler, A. Rosenthal, und R. Steuerwald. J. M. Cook, The mathematics of second quantization, Trans. Amer. Math. Soc. 74 (1953), 222 – 245. · Zbl 0052.22701
[13] P. J. Daniell, A general form of integral, Ann. of Math. (2) 19 (1918), no. 4, 279 – 294. · JFM 46.0395.01
[14] P. A. M. Dirac, The Principles of Quantum Mechanics, Oxford, at the Clarendon Press, 1947. 3d ed. · Zbl 0030.04801
[15] J. Dixmier, Les fonctionnelles linéaires sur l’ensemble des opérateurs bornés d’un espace de Hilbert, Ann. of Math. (2) 51 (1950), 387 – 408 (French). · Zbl 0036.35801
[16] J. Dixmier, Sur certains espaces considérés par M. H. Stone, Summa Brasil. Math. 2 (1951), 151 – 182 (French). · Zbl 0045.38002
[17] J. Dixmier, Formes linéaires sur un anneau d’opérateurs, Bull. Soc. Math. France 81 (1953), 9 – 39 (French). J. Dixmier, Algèbres quasi-unitaires, Comment. Math. Helv. 26 (1952), 275 – 322 (French). · Zbl 0047.35601
[18] Jacques Dixmier, Les algèbres d’opérateurs dans l’espace hilbertien (Algèbres de von Neumann), Cahiers scientifiques, Fascicule XXV, Gauthier-Villars, Paris, 1957 (French). · Zbl 0088.32304
[19] H. A. Dye, The Radon-Nikodým theorem for finite rings of operators, Trans. Amer. Math. Soc. 72 (1952), 243 – 280. · Zbl 0047.11101
[20] Jacob Feldman, On the Schrödinger and heat equations for nonnegative potentials, Trans. Amer. Math. Soc. 108 (1963), 251 – 264. · Zbl 0116.07302
[21] R. P. Feynman, Space-time approach to non-relativistic quantum mechanics, Rev. Modern Physics 20 (1948), 367 – 387. · Zbl 1371.81126
[22] Richard P. Feynman, An operator calculus having applications in quantum electrodynamics, Physical Rev. (2) 84 (1951), 108 – 128. · Zbl 0044.23304
[23] K. O. Friedrichs, Mathematical aspects of the quantum theory of fields, Interscience Publishers, Inc., New York; Interscience Publishers Ltd., London, 1953. · Zbl 0052.44504
[24] K. O. Friedrichs and H. N. Shapiro, Integration over Hilbert space and outer extensions, Proc. Nat. Acad. Sci. U.S.A. 43 (1957), 336 – 338. · Zbl 0077.31303
[25] K. O. Friedrichs and colleagues, Seminar on Integration of Functionals, Mimeographed notes published by New York University, Institute of Mathematical Sciences, 1957.
[26] Harry Furstenberg, Stationary processes and prediction theory, Annals of Mathematics Studies, No. 44, Princeton University Press, Princeton, N.J., 1960. · Zbl 0178.53002
[27] I. Gelfand, Normierte Ringe, Rec. Math. [Mat. Sbornik] N. S. 9 (51) (1941), 3 – 24 (German, with Russian summary). · JFM 67.0406.02
[28] I. M. Gel\(^{\prime}\)fand, Generalized random processes, Dokl. Akad. Nauk SSSR (N.S.) 100 (1955), 853 – 856 (Russian).
[29] I. M. Gel\(^{\prime}\)fand and M. A. Naĭmark, Unitary representations of the Lorentz group, Izvestiya Akad. Nauk SSSR. Ser. Mat. 11 (1947), 411 – 504 (Russian). · Zbl 0037.15303
[30] I. M. Gel\(^{\prime}\)fand and M. A. Naĭmark, Unitarnye predstavleniya klassičeskih grupp, Trudy Mat. Inst. Steklov., vol. 36, Izdat. Nauk SSSR, Moscow-Leningrad, 1950 (Russian).
[31] I. M. Gel\(^{\prime}\)fand and M. I. Graev, Analogue of the Plancherel formula for the classical groups, American Mathematical Society Translations, Ser. 2, Vol. 9, American Mathematical Society, Providence, R.I., 1958, pp. 123 – 154. · Zbl 0080.32201
[32] I. M. Gel\(^{\prime}\)fand, D. A. Raĭkov, and G. E. Šilov, Commutative normed rings, Uspehi Matem. Nauk (N. S.) 1 (1946), no. 2(12), 48 – 146 (Russian). · Zbl 0063.01567
[33] I. M. Gelfand and N. Y. Vilenkin, Generalized functions, Vol. 4, Moscow, 1961.
[34] I. M. Gel\(^{\prime}\)fand and A. M. Jaglom, Integration in functional spaces and its applications in quantum physics, J. Mathematical Phys. 1 (1960), 48 – 69. · Zbl 0092.45105
[35] Andrew M. Gleason, Measures on the closed subspaces of a Hilbert space, J. Math. Mech. 6 (1957), 885 – 893. · Zbl 0078.28803
[36] R. Godement, Sur la théorie des représentations unitaires, Ann. of Math. (2) 53 (1951), 68 – 124 (French). · Zbl 0042.34606
[37] Roger Godement, Théorie des caractères. I. Algèbres unitaires, Ann. of Math. (2) 59 (1954), 47 – 62 (French). · Zbl 0055.02103
[38] Ernest L. Griffin Jr., Some contributions to the theory of rings of operators, Trans. Amer. Math. Soc. 75 (1953), 471 – 504. · Zbl 0051.34302
[39] Leonard Gross, Integration and nonlinear transformations in Hilbert space, Trans. Amer. Math. Soc. 94 (1960), 404 – 440. · Zbl 0090.33303
[40] Leonard Gross, Measurable functions on Hilbert space, Trans. Amer. Math. Soc. 105 (1962), 372 – 390. · Zbl 0178.50001
[41] Leonard Gross, Harmonic analysis on Hilbert space, Mem. Amer. Math. Soc. No. 46 (1963), ii+62. · Zbl 0118.32201
[42] Leonard Gross, Classical analysis on a Hilbert space, Analysis in function space, M.I.T. Press, Cambridge, Mass., 1964, pp. 51 – 68.
[43] Harish-Chandra, The Plancherel formula for complex semisimple Lie groups, Trans. Amer. Math. Soc. 76 (1954), 485 – 528. · Zbl 0055.34003
[44] Kiyosi Itô, Stationary random distributions, Mem. Coll. Sci. Univ. Kyoto. Ser. A. Math. 28 (1954), 209 – 223. · Zbl 0059.11505
[45] Mark Kac, Probability and related topics in physical sciences, With special lectures by G. E. Uhlenbeck, A. R. Hibbs, and B. van der Pol. Lectures in Applied Mathematics. Proceedings of the Summer Seminar, Boulder, Colo., vol. 1957, Interscience Publishers, London-New York, 1959. · Zbl 0087.33003
[46] Richard V. Kadison, On the additivity of the trace in finite factors, Proc. Nat. Acad. Sci. U. S. A. 41 (1955), 385 – 387. · Zbl 0064.36604
[47] Shizuo Kakutani, Concrete representation of abstract (\?)-spaces and the mean ergodic theorem, Ann. of Math. (2) 42 (1941), 523 – 537. · Zbl 0027.11102
[48] Shizuo Kakutani, Determination of the spectrum of the flow of Brownian motion, Proc. Nat. Acad. Sci. U. S. A. 36 (1950), 319 – 323. Shizuo Kakutani, Spectral analysis of stationary Gaussian processes, Proc. 4th Berkeley Sympos. Math. Statist. and Prob., Vol. II, Univ. California Press, Berkeley, Calif., 1961, pp. 239 – 247. · Zbl 0038.29105
[49] A. A. Kirillov, Unitary representations of nilpotent Lie groups, Uspehi Mat. Nauk 17 (1962), no. 4 (106), 57 – 110 (Russian). · Zbl 0090.09802
[50] A. Kolmogoroff, Grundbegriffe der Wahrscheinlichkeitsrechnung, Springer-Verlag, Berlin-New York, 1973 (German). Reprinting of the 1933 edition. · Zbl 0007.21601
[51] R. A. Kunze, \?_{\?} Fourier transforms on locally compact unimodular groups, Trans. Amer. Math. Soc. 89 (1958), 519 – 540. · Zbl 0084.33905
[52] Karl Löwner, Grundzüge einer Inhaltslehre im Hilbertschen Raume, Ann. of Math. (2) 40 (1939), 816 – 833 (German). · JFM 65.1174.02
[53] L. H. Loomis, On the representation of \?-complete Boolean algebras, Bull. Amer. Math Soc. 53 (1947), 757 – 760. · Zbl 0033.01103
[54] L. H. Loomis, Note on a theorem of Mackey, Duke Math. J. 19 (1952), 641 – 645. · Zbl 0047.35501
[55] George W. Mackey, A theorem of Stone and von Neumann, Duke Math. J. 16 (1949), 313 – 326. · Zbl 0036.07703
[56] George W. Mackey, Imprimitivity for representations of locally compact groups. I, Proc. Nat. Acad. Sci. U. S. A. 35 (1949), 537 – 545. · Zbl 0035.06901
[57] George W. Mackey, Induced representations of locally compact groups. II. The Frobenius reciprocity theorem, Ann. of Math. (2) 58 (1953), 193 – 221. · Zbl 0051.01901
[58] George W. Mackey, Unitary representations of group extensions. I, Acta Math. 99 (1958), 265 – 311. · Zbl 0082.11301
[59] George W. Mackey, Point realizations of transformation groups, Illinois J. Math. 6 (1962), 327 – 335. · Zbl 0178.17203
[60] Dorothy Maharam, On homogeneous measure algebras, Proc. Nat. Acad. Sci. U. S. A. 28 (1942), 108 – 111. · Zbl 0063.03723
[61] Dorothy Maharam, An algebraic characterization of measure algebras, Ann. of Math. (2) 48 (1947), 154 – 167. · Zbl 0029.20401
[62] F. I. Mautner, Unitary representations of locally compact groups. II, Ann. of Math. (2) 52 (1950), 528 – 556. · Zbl 0039.02201
[63] F. I. Mautner, On eigenfunction expansions, Proc. Nat. Acad. Sci. U. S. A. 39 (1953), 49 – 53. · Zbl 0050.11901
[64] E. J. McShane, Remark concerning integration, Proc. Nat. Acad. Sci. U. S. A. 35 (1949), 46 – 49. · Zbl 0032.15002
[65] E. J. McShane, Integrals devised for special purposes, Bull. Amer. Math. Soc. 69 (1963), 597 – 627. , https://doi.org/10.1090/S0002-9904-1963-10964-7 Joseph Milkman, Hermite polynomials, Hermite functionals and their integrals, in real Hilbert space, Riv. Mat. Univ. Parma 6 (1955), 65 – 88. · Zbl 0116.04202
[66] F. J. Murray and J. Von Neumann, On rings of operators, Ann. of Math. (2) 37 (1936), no. 1, 116 – 229. · Zbl 0014.16101
[67] F. J. Murray and J. von Neumann, On rings of operators. II, Trans. Amer. Math. Soc. 41 (1937), no. 2, 208 – 248. · Zbl 0017.36001
[68] F. J. Murray and J. von Neumann, On rings of operators. IV, Ann. of Math. (2) 44 (1943), 716 – 808. · Zbl 0060.26903
[69] Masahiro Nakamura and Hisaharu Umegaki, On a proposition of von Neumann, Kōdai Math. Sem. Rep. 8 (1956), 142 – 144. · Zbl 0073.33301
[70] Hidegorô Nakano, Hilbert algebras, Tôhoku Math. J. (2) 2 (1950), 4 – 23. · Zbl 0041.23501
[71] Edward Nelson, Feynman integrals and the Schrödinger equation, J. Mathematical Phys. 5 (1964), 332 – 343. · Zbl 0133.22905
[72] Raymond E. A. C. Paley and Norbert Wiener, Fourier transforms in the complex domain, American Mathematical Society Colloquium Publications, vol. 19, American Mathematical Society, Providence, RI, 1987. Reprint of the 1934 original. · Zbl 0123.30104
[73] R. Pallu de La Barrière, Algèbres unitaires et espaces d’Ambrose, Ann. Sci. Ecole Norm. Sup. (3) 70 (1953), 381 – 401 (French). Robert Pallu de La Barrière, Sur les algèbres d’opérateurs dans les espaces hilbertiens, Bull. Soc. Math. France 82 (1954), 1 – 52 (French).
[74] M. Plancherel, Contribution à l’étude de la représentation d’une fonction arbitraire par des integrals définie, Rend. Circ. Mat. Palermo 30 (1910), 289-335. · JFM 41.0472.01
[75] A. Plessner, Eine Kennzeichnung der total-stetigen Funktionen, J. Reine Angew. Math. 160 (1929), 26-32. · JFM 55.0143.03
[76] Yu. V. Prokhorov, The method of characteristic functionals, Proc. 4th Berkeley Sympos. Math. Statist. and Prob., Vol. II, Univ. California Press, Berkeley, Calif., 1961, pp. 403 – 419.
[77] L. Pukánszky, The theorem of Radon-Nikodym in operator-rings, Acta Sci. Math. Szeged 15 (1954), 149 – 156. V. Rohlin, Unitary rings, Doklady Akad. Nauk SSSR (N.S.) 59 (1948), 643 – 646 (Russian). · Zbl 0055.10501
[78] Proceedings of the Symposium on Time Series Analysis, Held at Brown University, June 11-14, John Wiley and Sons, Inc., New York-London, 1963.
[79] D. A. Rykov, Harmonic analysis on commutative groups, Trudy Mat. Inst. Steklov. 14 (1945).
[80] Stanisław Saks, Theory of the integral, Second revised edition. English translation by L. C. Young. With two additional notes by Stefan Banach, Dover Publications, Inc., New York, 1964. · Zbl 1196.28001
[81] V. Sazonov, On characteristic functionals, Teor. Veroyatnost. i Primenen. 3 (1958), 201 – 205 (Russian, with English summary). · Zbl 0089.33801
[82] Robert Schatten, The space of completely continuous operators on a Hilbert space, Math. Ann. 134 (1957), 47 – 49. · Zbl 0079.12801
[83] I. E. Segal, Postulates for general quantum mechanics, Ann. of Math. (2) 48 (1947), 930 – 948. · Zbl 0034.06602
[84] I. Segal, A kind of abstract integration pertinent to locally compact groups. I, Abstract, Bull. Amer. Math. Soc. 55 (1949), 46.
[85] I. E. Segal, The two-sided regular representation of a unimodular locally compact group, Ann. of Math. (2) 51 (1950), 293 – 298. · Zbl 0039.02103
[86] I. E. Segal, An extension of Plancherel’s formula to separable unimodular groups, Ann. of Math. (2) 52 (1950), 272 – 292. · Zbl 0045.38502
[87] I. E. Segal, Decompositions of operator algebras. I, Mem. Amer. Math. Soc., No. 9 (1951), 67. · Zbl 0043.11505
[88] I. E. Segal, A non-commutative extension of abstract integration, Ann. of Math. (2) 57 (1953), 401 – 457. · Zbl 0051.34201
[89] I. E. Segal, Abstract probability spaces and a theorem of Kolmogoroff, Amer. J. Math. 76 (1954), 721 – 732. · Zbl 0056.12301
[90] I. E. Segal, Tensor algebras over Hilbert spaces. I, Trans. Amer. Math. Soc. 81 (1956), 106 – 134. · Zbl 0070.34003
[91] I. E. Segal, Tensor algebras over Hilbert spaces. II, Ann. of Math. (2) 63 (1956), 160 – 175. · Zbl 0073.09403
[92] I. E. Segal, Ergodic subgroups of the orthogonal group on a real Hilbert space, Ann. of Math. (2) 66 (1957), 297 – 303. · Zbl 0083.10603
[93] I. E. Segal, Equivalences of measure spaces, Amer. J. Math. 73 (1951), 275 – 313. · Zbl 0042.35502
[94] I. E. Segal, Distributions in Hilbert space and canonical systems of operators, Trans. Amer. Math. Soc. 88 (1958), 12 – 41. · Zbl 0099.12104
[95] I. E. Segal, A theorem on the measurability of group-invariant operators, Duke Math. J 26 (1959), 549 – 552. I. E. Segal, Foundations of the theory of dynamical systems of infinitely many degrees of freedom. I, Mat.-Fys. Medd. Danske Vid. Selsk. 31 (1959), no. 12, 39 pp. (1959).
[96] I. E. Segal, Transforms for operators and symplectic automorphisms over a locally compact abelian group, Math. Scand. 13 (1963), 31 – 43. · Zbl 0208.39002
[97] Irving E. Segal, Mathematical problems of relativistic physics, With an appendix by George W. Mackey. Lectures in Applied Mathematics (proceedings of the Summer Seminar, Boulder, Colorado, vol. 1960, American Mathematical Society, Providence, R.I., 1963.
[98] Thomas I. Seidman, Linear transformations of a functional integral. I, Comm. Pure Appl. Math. 12 (1959), 611 – 622. · Zbl 0139.07902
[99] David Shale, Linear symmetries of free boson fields, Trans. Amer. Math. Soc. 103 (1962), 149 – 167. · Zbl 0171.46901
[100] David Shale and W. Forrest Stinespring, States of the Clifford algebra, Ann. of Math. (2) 80 (1964), 365 – 381. · Zbl 0178.49301
[101] W. Forrest Stinespring, Integration theorems for gages and duality for unimodular groups, Trans. Amer. Math. Soc. 90 (1959), 15 – 56. · Zbl 0085.10202
[102] Marshall Harvey Stone, Linear transformations in Hilbert space, American Mathematical Society Colloquium Publications, vol. 15, American Mathematical Society, Providence, RI, 1990. Reprint of the 1932 original. M. H. Stone, On one-parameter unitary groups in Hilbert space, Ann. of Math. (2) 33 (1932), no. 3, 643 – 648. · Zbl 0005.16403
[103] M. H. Stone, The theory of representations for Boolean algebras, Trans. Amer. Math. Soc. 40 (1936), no. 1, 37 – 111. · Zbl 0014.34002
[104] M. H. Stone, Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc. 41 (1937), no. 3, 375 – 481. · Zbl 0017.13502
[105] M. H. Stone, Notes on integration. I, Proc. Nat. Acad. Sci. U. S. A. 34 (1948), 336 – 342. · Zbl 0031.01402
[106] M. H. Stone, A general theory of spectra. I, Proc. Nat. Acad. Sci. U. S. A. 26 (1940), 280 – 283. · Zbl 0063.07208
[107] J. v. Neumann, Die Eindeutigkeit der Schrödingerschen Operatoren, Math. Ann. 104 (1931), no. 1, 570 – 578 (German). · JFM 57.1446.01
[108] J. von Neumann, Über Funktionen von Funktionaloperatoren, Ann. of Math. (2) 32 (1931), no. 2, 191 – 226 (German). · JFM 57.0469.01
[109] Johann von Neumann, Mathematische Grundlagen der Quantenmechanik, Unveränderter Nachdruck der ersten Auflage von 1932. Die Grundlehren der mathematischen Wissenschaften, Band 38, Springer-Verlag, Berlin-New York, 1968 (German). John von Neumann, Approximative properties of matrices of high finite order, Portugaliae Math. 3 (1942), 1 – 62.
[110] J. von Neumann, On an algebraical generalization of the quantum mechanical formalism. I, Mat. Sb. (N.S.) 1 (437) (1936), 415-484. · JFM 62.0447.11
[111] J. v. Neumann, On rings of operators. III, Ann. of Math. (2) 41 (1940), 94 – 161. · Zbl 0023.13303
[112] John von Neumann, On rings of operators. Reduction theory, Ann. of Math. (2) 50 (1949), 401 – 485. · Zbl 0034.06102
[113] A. Weil, L’intégration dans les groupes topologiques et ses applications, Hermann, Paris, 1938.
[114] André Weil, Sur certains groupes d’opérateurs unitaires, Acta Math. 111 (1964), 143 – 211 (French). · Zbl 0203.03305
[115] N. Wiener, Differential space, J. Math. Phys. M.I.T. 2 (1923), 131-174.
[116] Norbert Wiener, The Homogeneous Chaos, Amer. J. Math. 60 (1938), no. 4, 897 – 936. · Zbl 0019.35406
[117] Norbert Wiener, The Fourier integral and certain of its applications, Cambridge Mathematical Library, Cambridge University Press, Cambridge, 1988. Reprint of the 1933 edition; With a foreword by Jean-Pierre Kahane. · Zbl 0656.42001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.